Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Peeling of skin on fingers and palms - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
User :   hello
Doctor :   how can i help you
User :   well ive been really worried lately, the skin on my fingers and palms has been peeling for last 2 weeks!
User :   whats wrong with me?
Doctor :   k
Doctor :   sure will help you
Doctor :   since when is the problem
User :   for 2 weeks now
Doctor :   wats ur age and occupation
User :   21, full time students and call center operator
Doctor :   does any 1 in ur house has the same problem
User :   no
Doctor :   do u have contact with water regularly
Doctor :   do u lift heavy weights
User :   well no, just when i take showers
Doctor :   u had any injury?
User :   i use to but i stopped working out
Doctor :   do u have fever or any infections
User :   no
User :   i also had unprotected sex like 3 months ago im afraid this could be sign of HIV
Doctor :   k u need to be evaluated
Doctor :   std's are more common cause
Doctor :   sexually transmitted diseases
Doctor :   r u there
User :   yes
User :   so is this really serious?
Doctor :   u need to get investigations

Doctor :   done for me
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor